• kcl's Avatar

    kcl wrote on Tania's wall

    Hi Tania. I am to start Tamoxifen treatment this week. Are the hot flashes the only side effects you experience? Also are they constant or now and then? Thanks for your input.

    1 Comment
    • Tania's Avatar
      Tania

      Yes the only side effect I have are the hot flahes at night. I use to take the medication in the morning but by the time I got to work I thought I was going to die of heat so I now take it when I get home from work at round 6:00 PM and at least I am home. Other then that I feel good. I started doing yoga at home an hour before I go to sleep and that has helped me a lot. Keep me posted. Hugs, Tania from Miami, Florida.

      over 4 years ago
  • kcl's Avatar

    kcl wrote on Donna822's wall

    Hi Donna....I had lumpectomy in April now following up with radiation. Surgery was a real breeze. Very easy recovery, did not even need pain medication. My lymph nodes came back negative for which I was very greatful. Hope all goes well with you and I wish you the best of luck. Hang in there.

  • kcl's Avatar

    kcl started following

    User: grannytj

  • kcl's Avatar

    kcl started following

  • kcl's Avatar

    kcl wrote on Abumpintheroad's wall

    Hi there...I am 55 and was diagnosed with DCIS in April. I have had a lumpectomy and lymph node biopsy. Luckily cancer had no spread to lymph nodes. I am starting my third week of radiation tomorrow. The operation was a breeze....no bad pain afterward....did not need pain medication. Radiation so far is going good. No side effects. Good luck and if I can be of help please let me know.

  • kcl's Avatar

    kcl wrote on nanjan's wall

    Hi I'm K.C. Diagnosed in April, had lumpectory and am currently receiving radiation treatment. I had a hard time too believing I had cancer. Allowed myself a 30 minute pity party and so far things are looking up. Keep a positive attitude and if I can offer any advice please let me know.